Alert archive / Georgia / Freeze Warnings in 2018
Freeze Warning 15, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 15, 2018, 3:28 AM EST for 96 counties in Georgia. It took effect at Nov 15, 2018, 11:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2018, 3:28 AM EST (08:28 UTC)
- In effect from
- Nov 15, 2018, 11:00 PM EST
- Expired
- Nov 16, 2018, 8:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 381 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453 WWUS72 KFFC 150828 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 328 AM EST Thu Nov 15 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-075-151630- /O.NEW.KFFC.FZ.W.0015.181116T0400Z-181116T1300Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Glascock- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, and Milledgeville 328 AM EST Thu Nov 15 2018 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 11 PM this evening to 8 AM EST Friday. * TEMPERATURES...Upper 20s to lower 30s. * TIMING...Midnight to 8am Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. * LOCATIONS...North and portions of central Georgia, along and north of a West Point to Macon to Louisville line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
4 follow-up statements
789 WWUS72 KFFC 151712 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1212 PM EST Thu Nov 15 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-075-160115- /O.CON.KFFC.FZ.W.0015.181116T0400Z-181116T1300Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Glascock- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, and Milledgeville 1212 PM EST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * TEMPERATURES...upper 20s to lower 30s. * TIMING...11pm tonight to 8am Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. * LOCATIONS...North and portions of central Georgia, along and north of a West Point to Macon to Louisville line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
536 WWUS72 KFFC 151940 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 240 PM EST Thu Nov 15 2018 ...COLDER AIR TO AFFECT NORTH AND CENTRAL GEORGIA TONIGHT... .Colder and drier will move across the region tonight resulting in widespread sub-freezing temperatures across north and central Georgia overnight into early Friday morning. GAZ074-076-078>086-089>098-102>113-160345- /O.EXA.KFFC.FZ.W.0015.181116T0400Z-181116T1300Z/ Washington-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 240 PM EST Thu Nov 15 2018 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 11 PM this evening to 8 AM EST Friday. * TEMPERATURES...around 30. * TIMING...generally after 11 PM tonight through 8 AM Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. * LOCATIONS...North and central Georgia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-075-160345- /O.CON.KFFC.FZ.W.0015.181116T0400Z-181116T1300Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Glascock- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, and Milledgeville 240 PM EST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * TEMPERATURES...mid 20s to around 30. * TIMING...generally after 11 PM tonight through 8 AM Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. * LOCATIONS...North and central Georgia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
765 WWUS72 KFFC 152325 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 625 PM EST Thu Nov 15 2018 ...COLDER AIR TO AFFECT NORTH AND CENTRAL GEORGIA TONIGHT... .Colder and drier will move across the region tonight resulting in widespread sub-freezing temperatures across north and central Georgia overnight into early Friday morning. GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161300- /O.CON.KFFC.FZ.W.0015.181116T0400Z-181116T1300Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 625 PM EST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST FRIDAY... * TEMPERATURES...Mid to upper 20s in north Georgia to the lower 30s in central Georgia. * TIMING...generally after 11 PM tonight through 8 AM Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. * LOCATIONS...North and central Georgia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
215 WWUS72 KFFC 160809 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 309 AM EST Fri Nov 16 2018 ...COLDER AIR TO AFFECT NORTH AND CENTRAL GEORGIA OVERNIGHT... .Colder and drier will move across the region during the remainder of tonight...resulting in widespread sub-freezing temperatures across north and central Georgia into the early morning. GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161300- /O.CON.KFFC.FZ.W.0015.000000T0000Z-181116T1300Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 309 AM EST Fri Nov 16 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURES...As low as 29. * TIMING...from now through 8 AM this morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. * LOCATIONS...North and central Georgia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 15, 1:33 AM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Nov 15, 1:33 AM EST, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 133 AM EST Thu Nov 15 2018 .PREV DISCUSSION... /Issued 1008 PM EST Wed Nov 14 2018/ UPDATE... Widespread persistent rainfall continues this evening amid continued abundant southerly flow. As the parent upper low continues to lift through the Mid Mississippi Valley, a surface low formed across northeast Alabama and will continue to lift northward through the overnight hours. Rainfall rates have not been overly heavy, but with continued steady rainfall and embedded higher rainfall rates, the Flash Flood Watch will continue through Thursday morning given saturated soils. The heaviest additional rainfall totals continue to be expected across eastern portions of the area through Thursday morning where 1-2" totals are anticipated with locally higher amounts. Rain will taper from west to east through the morning hours bringing a gradual end to the flooding threat. RW PREV DISCUSSION... /Issued 257 PM EST Wed Nov 14 2018/ SHORT TERM /Tonight through Thursday Night/... The short term period begins with a closed upper level low to our west and ample moisture overspreading the area at the surface, resulting in scattered showers across much of the area. As the plume of moisture off the gulf continues to push into our area through the rest of the day, more widespread rainfall will overtake the area this afternoon and evening. The heaviest of the rainfall will occur this evening and potentially into the overnight hours. A Flash Flood Watch remains in effect through Thursday morning with 1 to 3 inches expected in the watch area with the highest amounts generally along and south of the I-85 corridor, with locally higher amounts possible. Soils are already saturated due to the 2 to 4+ inches that have fallen since the beginning of the week in portions of north and central Georgia. As such, localized flash flooding and additional river flooding issues could be possible with these additional rainfall amounts. Overall, with very minimal instability present, severe storms are not anticipated, leaving heavy rain and flooding the primary threats. Temperatures on Thursday will be fairly chilly with many areas only making it into the 40s in north GA and upper 40s lower 50s in central GA. As the precip pushes out and the upper level low starts to lift north, the upper level flow shifts more northwesterly and cold air rushes in dropping temperatures rapidly overnight. Low temperatures Thursday night into Friday morning will be in the 20s and 30s across the entire area. Interested parties should continue to monitor the forecast for any Freeze Watches/Warnings that may be issued with subsequent forecast packages. Patchy frost will also be possible across a good portion of the area. These cold temperatures mixed with the possibility of lingering wrap around moisture across far northern portions of the area will result in the possibility of mixed precip in the northeast mountains with little to no accumulation expected. Current thinking is more of a slight chance/chance of brief rain or snow showers in the late evening to just overnight in the higher elevations. The limiting factor in this setup continues to be available moisture to produce precipitation. The rest of the area should remain dry. Reaves LONG TERM /Friday through Wednesday/... Zonal or nearly zonal upper flow pattern persists through the majority of the extended forecast period pointing to a dry and seasonally mild Long-Term Forecast this weekend through the middle of next week. Weak short wave approaches early in the week, however little available moisture and weak and basically "channeled" nature of the vorticity do not appear conducive to generating anything but an increase in mid/high cloudiness. 20 && .AVIATION... 06Z Update... CIGs will mostly be IFR as RA continues to move across the area. As the RA tapers off from west to east between 12-18Z across the TAF sites, there will be slow improvement to MVFR by 21Z with drier air bringing VFR around 00Z. Winds remain from the E/NE 12-18 kts but will diminish between 10-12Z to 5-10kts. Winds will shift to the NW over ATL/CSG/MCN by 15Z and AHN by 18Z, with wind speeds increasing with the wind shift to near 10kts again. //ATL Confidence...06Z Update... Medium confidence on all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 44 31 56 36 / 50 5 0 0 Atlanta 42 32 52 38 / 30 0 0 0 Blairsville 42 26 53 32 / 50 20 0 5 Cartersville 42 29 52 34 / 40 5 0 5 Columbus 47 33 56 37 / 20 0 0 0 Gainesville 42 31 54 36 / 40 5 0 0 Macon 50 32 56 35 / 30 0 0 0 Rome 42 29 54 33 / 40 5 0 5 Peachtree City 44 31 54 35 / 30 0 0 0 Vidalia 53 36 56 38 / 40 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM EST this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Fannin... Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Towns...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...White... Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM... AVIATION...Atwell
Hazardous weather outlook, Nov 14, 8:42 PM EST, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 842 PM EST Wed Nov 14 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 842 PM EST Wed Nov 14 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Flash Flood Watch remains in effect for much of the area through Thursday Morning. Rain will continue into early Thursday. With additional rainfall occurring after preceding heavy rainfall earlier in the week, the threat for river and stream flooding will continue over the next few days. An additional 1 to 2 inches of rainfall is likely in some areas through Thursday morning with locally higher amounts possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... A mix of light snow showers or light rain showers will be possible for far north Georgia Thursday night. No accumulations of snow are expected. The remainder of the period should be dry. Freezing temperatures are expected late Thursday into Friday morning. Make sure to monitor the forecast for any watches or warnings that may be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Nov 15, 2:38 AM EST, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 AM EST THU NOV 15 2018
GAZ039-051-061-062-074-075-084-085-097-150800-
Taliaferro GA-Wilkes GA-Wilkinson GA-Washington GA-Hancock GA-
Glascock GA-Warren GA-Johnson GA-Laurens GA-
238 AM EST THU NOV 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...
SOUTHEASTERN WILKINSON...WESTERN WASHINGTON...EASTERN HANCOCK...
WESTERN GLASCOCK...WARREN...NORTHWESTERN JOHNSON AND NORTHERN LAURENS
COUNTIES UNTIL 300 AM EST...
At 237 AM EST...showers producing moderate to heavy rainfall was
along a line extending from near Floral Hill to near Chappells
Mill...and moving northeast at 10 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary road flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Dublin, Sandersville, Washington, Warrenton, Sparta, Crawfordville,
Tennille, Tignall, Toomsboro, Oconee, Norwood, Sharon, Deepstep,
Hamburg State Park, Delhi, Shoals, Nicklesville, Powelton, Newtown
and Danburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3363 8261 3363 8262 3361 8262 3361 8265
3355 8263 3259 8288 3263 8311 3331 8297
3394 8277 3393 8263 3386 8261 3387 8258
3387 8257 3383 8260 3378 8257
TIME...MOT...LOC 0737Z 214DEG 9KT 3380 8263 3270 8299The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 12:15 AM EST | River Flood Warning | FFC | Cobb, Douglas | 8 hr |
| Nov 15, 12:32 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 33 hr |
| Nov 15, 1:04 AM EST | River Flood Warning | FFC | Gordon | 55 hr |
| Nov 15, 2:38 AM EST | Special Weather Statement | FFC | Taliaferro, Warren, Washington, Wilkes | 22 min |
| Nov 15, 3:04 AM EST | Areal Flood Warning | FFC | Hancock, Taliaferro, Warren, Washington, Wilkes, Wilkinson | 6 hr |
| Nov 15, 4:38 AM EST | River Flood Warning | FFC | Floyd | 48 hr |
| Nov 15, 9:47 AM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 22 hr |
| Nov 15, 12:30 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 21 hr |
| Nov 15, 4:20 PM EST | River Flood Warning | FFC | Murray, Whitfield | 24 hr |
| Nov 15, 6:44 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 4 days |
Nearby
Freeze Warnings in Georgia, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.